Doctor insights on:
I want to quit taking my Hydrochlorothiazide as I am pretty certain it is the culprit of slight purpura on my feet. My BP is normal now can I quit it?
Hydrochlorothiazide: Hyrodchlorothiazide (H) is a diuretic which makes a patient urine more frequently. It can also cause glucose intolerance, low levels of potassium and magnesium, among others. As a result of the increased urine production, H will lower the BP of a patient. It is used to lower calcium levels in the urine of patients taking it. ...Read moreSee 1 more doctor answer
Diuretic: This medicine works through your kidneys to increase removal of salt and water from your blood stream. This will likely result in some increased urination for several hours. It lowers blood pressure, and may help with edema. Electrolytes, such as potassium and sodium, as well as renal function, will need to be monitored. ...Read more
HCTZ: They are the same medication.Get a more detailed answer ›
- Talk to a doctor live online for free
- How do i quit cocaine?
- How soon after quitting smoking will the shortness of breath go away?
- How long after you quit smoking do your lungs heal?
- Ask a doctor a question free online
- Coughing up black phlegm after quitting smoking
- Will your liver heal completely if you quit drinking
- Wheezing after quitting smoking
- Are muscle aches a common side effect when quitting smoking cigarettes?
- Talk to a pharmacologist online for free